# SDR MASA200600992

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,744 hours, 4,726 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6455 AUS - SLAT FAULT STATUS MSG IN FLIGHT.  MX OP'S CHECKED SYSTEM AND COULD NOT DUPLICATE.
